# SDR GTIA031071

- Difficulty date: December 23, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT NOT CONNECTED.  CONNECTED TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT.  (M)
